# SDR FXGA20201026

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N967CE
- Make and model: Doug MD 83
- Aircraft serial: 49855
- Aircraft time: 29,657 hours, 21,204 cycles
- Engine: Pwa JT8D219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Binding
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L, A

## Discrepancy

GEAR HANDLE STUCK IN UP POSITION, UNABLE TO LOWER THE GEAR IN BET ON FINAL APPROACH RWY 19.   RETURN TO ANC, UNABLE TO LOWER THE FLAPS IN LANDING IN ANC, UNTIL 5 MILE FINAL, THEN THEY STARTED WORKING AGAIN.  DECLARED EMERGENCY IN ANC PERFORMED EMERGENCY GEAR EXTENTION PROCEDURE LANDING WAS NORMAL.  UPON INSPECTION FOUND THAT FLAP AND LANDING GEAR CONTROL CABLES WERE JAMMED WITH ICE WHERE THEY EXIT THE FUSELAGE IN THE MLG WHEEL WELL.  APPLIED HEAT AND PRESSURIZED AIRCRAFT TO REMOVE WATER FOR CABLE EXIT AREA.  OPERATIONAL CHECKS OF SYSTEMS WERE SATISFACTORY.
